Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Table Errata


Journal: Math. Comp. 29 (1975), 670-672
DOI: https://doi.org/10.1090/S0025-5718-75-99677-5
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. FLETCHER, "Guide to tables of elliptic functions," MTAC, v. 3, 1948, pp. 229-281; see esp. pp. 265-266. MR 0030295 (10:741b)
  • [1] A. FLETCHER, J. C. P. MILLER, L. ROSENHEAD & L. J. COMRIE, An Index of Mathematical Tables, 2nd ed., Addison-Wesley, Reading, Mass., 1962, vol. II, p. 851. MR 0142796 (26:365a)
  • [2] ALAN FLETCHER, "Guide to tables of elliptic functions," MTAC, v. 3, 1948, pp. 229-281 (esp. pp. 263-264). MR 0030295 (10:741b)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-75-99677-5
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society